MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 1999

[Acetaminophen hepatotoxicity in an alcohol addicted student. Case report].

Fercovic A, Serra I, Serra L

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a 12 years old male with a history of excessive alcohol intake, that developed a severe liver failure after the use of acetaminophen in therapeutic doses. He presented with encephalopathy, jaundice, fever and an upper gastrointestinal bleeding. Serum aspartate aminotransferase values were 5,250 IU/L. The patient received supportive care and oral corticosteroids, remained severely compromised for 72 hours and had a good evolution thereafter. The association of acetaminophen use and excessive alcohol intake in a patient who developed an acute hepatic failure and the absence of serological evidence of hepatitis A or B viral infection, support the diagnosis of drug induced liver failure.

Для цитирования: Fercovic A, Serra I, Serra L. [Acetaminophen hepatotoxicity in an alcohol addicted student. Case report].. Revista medica de Chile. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.